# SDR QXEA2018102400382

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 40,924 hours, 43,113 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EXTENDED NORMALLY. AFTER A FEW SECONDS AMBER NOSE GEAR AND RED NOSE LIGHT STARTED FLICKERING WITH CLUNKING NOISE. N GEAR DOORS CYCLING. REMOVED FROM SERVICE. PERFORMED GVI OF NLG STRUT, DOORS AND GEAR WELL FOR OBVIOUS DEFECTS. NO DEFECTS NOTED. REVIEWED PSEU FOR PRESENT FAULTS AND FAULT LISTING. FOUND FAULT LGDRCL FAULT AND NGDRCL FAULT. APPLIED HYD POWER TO A/C AND VERIFIED DOOR CLOSED. R&R PROX SENSOR AND HARNESS S12 NGLK2, REF AMM TASK 32-21-11-000-801 AND 400-801, SENSOR RIGGED AND INDUCTANCE VALUE CHECKED, REF AMM 32-61-00-280-801. RIGGING GOOD. STARTED NR 2 ENGINE, NOSE GEAR DOORS CLOSE AS NORMAL. ALL 3 ALTERNATE GEAR EXTENSION DOWNLOCK INDICATORS ILLUMINATED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
